# SDR FDEA2019052421114

- Difficulty date: May 22, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT OUTBOARD HOLE   BORE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE BORE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57-44-09 AND E.A. # : 1-5750-135629A P2 STEP 2A AND STEP 2. TITLE : WINGS- FLIGHT SURFACES-   EO 1-5750-7-5002- LH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION   REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-135629A P2   AND SNRM NO. N00378 FOR WORK DETAILS.
